I have taken oral contraceptives a few different times in my life In total i have taken them for about a decade I have never had a menstrual cycle during the Inactive week of pills like is normal I always begin menstruating when I take the first pill of a new pack. I have extremely short and light periods on or off BCP if that matters When I was first prescribed oral contraceptives it was to regulate my cycle and i was not sexually active and still this was happening so pregnancy is not to blame, i have tried many different types of pills and my body reacts the same on all of them, I am currently on nikki. I have never gotten pregnant on the pill so they are effective even with the odd cycle ( I am not infertile i got pregnant my first month trying ) Any ideas why this is, my perscriber doesn't know?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 28 Mar 2014 • 1 answer
Posted 21 May 2016 • 0 answers
Posted 1 Jul 2017 • 0 answers
Posted 26 Jul 2017 • 1 answer